Open Access
Translator Disclaimer
Sept. 2002 Univalency of certain analytic functions
Shigeyoshi Owa, Dinggong Yang
Proc. Japan Acad. Ser. A Math. Sci. 78(7): 148-151 (Sept. 2002). DOI: 10.3792/pjaa.78.148

Abstract

Let $\mathcal{A}$ be the class of functions $f(z)$ which are analytic in the open unit disk $\mathbf{U}$ with $f(0) = 0$ and $f'(0) = 1$. Using $g(z) \in \mathcal{A}$, the subclass $\mathcal{T}(\lambda, \mu, g)$ of $\mathcal{A}$ consisting of functions $f(z)$ is introduced. The object of the present paper is to consider some univalence conditions for functions $f(z)$ belonging to the class $\mathcal{T}(\lambda, \mu, g)$ applying the subordination properties of analytic functions.

Citation

Download Citation

Shigeyoshi Owa. Dinggong Yang. "Univalency of certain analytic functions." Proc. Japan Acad. Ser. A Math. Sci. 78 (7) 148 - 151, Sept. 2002. https://doi.org/10.3792/pjaa.78.148

Information

Published: Sept. 2002
First available in Project Euclid: 23 May 2006

zbMATH: 1032.30010
MathSciNet: MR1930221
Digital Object Identifier: 10.3792/pjaa.78.148

Subjects:
Primary: 30C45

Keywords: Analytic function , ‎starlike function , Subordination , Univalent Function

Rights: Copyright © 2002 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.78 • No. 7 • Sept. 2002
Back to Top